ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Back to Search Results |
| Model Number |
TB5LT |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unknown.Additional information received: a photos was received for review.Review is in progress and has not yet been completed.Upon completion of photo review, a supplemental medwatch will be sent.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.As part of ethicon's quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product is received at a later date, the investigation will be updated as applicable.
Event or Problem Description
Damaged packaging.It was reported that during an unknown surgery, before used on the patient, noted the package was broken.Another device was used to complete the surgery.There was no patient consequence reported.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/24/2021.H2: additional information received: a photo was received for review.During the visual analysis, the following was observed: the photo showed a device inside of the packaging and there appeared to be holes in the obturator area.Based on the photo review, the event described could be confirmed, however no conclusion or root cause could be determined.Hands on device analysis may have provided the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned, our evaluation is limited.As part of our quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.